# SDR 96ZZZX5228

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738FH
- Make and model: Cessna TR182
- Aircraft serial: R18200920
- Engine: Lyc O540L3C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW15605
- Condition: Worn
- Location: Eng Exhaust
- Part time: 3,025 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEFORMED SB 388B ON ALL 6 CYLINDERS AT ANNUAL INSPECTION, 4 OF 6 CYLINDER EXHAUST VALVE AND GUIDES WORN BEYOND SPECS.  REMOVED CYLINDERS, FOUND 2 CYLINDERS WITH BROKEN RINGS, AND 6 CYLINDERS WERE CRACKED. REPLACED CYLINDER ASSY.  SUBMITTER STATED SB 88B IS A GOOD TOOL TO PREVENT ENGINE FAILURE.
